Generalized (<i>c</I>)-conditions and Related Fixed Point Theorems
dc.authorid | KARAPINAR, ERDAL/0000-0002-6798-3254 | |
dc.authorid | Tas, Kenan/0000-0001-8173-453X | |
dc.authorscopusid | 16678995500 | |
dc.authorscopusid | 9279157700 | |
dc.authorwosid | KARAPINAR, ERDAL/H-3177-2011 | |
dc.authorwosid | Tas, Kenan/AHD-8132-2022 | |
dc.authorwosid | Tas, Kenan/D-8441-2011 | |
dc.contributor.author | Karapinar, Erdal | |
dc.contributor.author | Tas, Kenan | |
dc.contributor.other | Mathematics | |
dc.date.accessioned | 2024-07-05T15:10:24Z | |
dc.date.available | 2024-07-05T15:10:24Z | |
dc.date.issued | 2011 | |
dc.department | Atılım University | en_US |
dc.department-temp | [Karapinar, Erdal] Atilim Univ, Dept Math, TR-06836 Ankara, Turkey; [Tas, Kenan] Cankaya Univ, Dept Math & Comp Sci, TR-06530 Ankara, Turkey | en_US |
dc.description | KARAPINAR, ERDAL/0000-0002-6798-3254; Tas, Kenan/0000-0001-8173-453X | en_US |
dc.description.abstract | In this manuscript, the notion of C-condition [K. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl. 340 (2008) 1088-1095] is generalized. Some new fixed point theorems are obtained. (C) 2011 Elsevier Ltd. All rights reserved. | en_US |
dc.identifier.citationcount | 54 | |
dc.identifier.doi | 10.1016/j.camwa.2011.04.035 | |
dc.identifier.endpage | 3380 | en_US |
dc.identifier.issn | 0898-1221 | |
dc.identifier.issn | 1873-7668 | |
dc.identifier.issue | 11 | en_US |
dc.identifier.scopus | 2-s2.0-79956339508 | |
dc.identifier.startpage | 3370 | en_US |
dc.identifier.uri | https://doi.org/10.1016/j.camwa.2011.04.035 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14411/1318 | |
dc.identifier.volume | 61 | en_US |
dc.identifier.wos | WOS:000292573000018 | |
dc.identifier.wosquality | Q1 | |
dc.institutionauthor | Karapınar, Erdal | |
dc.language.iso | en | en_US |
dc.publisher | Pergamon-elsevier Science Ltd | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.scopus.citedbyCount | 64 | |
dc.subject | Contraction mapping | en_US |
dc.subject | Fixed point theory | en_US |
dc.subject | Opial property | en_US |
dc.subject | Suzuki C-conditions | en_US |
dc.title | Generalized (<i>c</I>)-conditions and Related Fixed Point Theorems | en_US |
dc.type | Article | en_US |
dc.wos.citedbyCount | 56 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 69e25f84-afec-4c79-a19a-1e7811d90143 | |
relation.isAuthorOfPublication.latestForDiscovery | 69e25f84-afec-4c79-a19a-1e7811d90143 | |
relation.isOrgUnitOfPublication | 31ddeb89-24da-4427-917a-250e710b969c | |
relation.isOrgUnitOfPublication.latestForDiscovery | 31ddeb89-24da-4427-917a-250e710b969c |